# SDR AUS20021349

- Difficulty date: November 1, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Amtr C8289
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 05341221
- Condition: Corroded
- Location: Elevator Control
- Component: Elevator Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR BELLCRANK CONTAINED SEVERE EXFOLIATION CORROSION. SIGNSOF CORROSION ALSO FOUND ON RUDDER HINGES.
